AMS eContent Search Results
Matches for: msc=(53C15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 127 found      Go to page: 1 2 3 4 5

[91] Yakov Eliashberg. New invariants of open symplectic and contact manifolds . J. Amer. Math. Soc. 4 (1991) 513-520. MR 1102580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Dusa McDuff. Elliptic methods in symplectic geometry. Bull. Amer. Math. Soc. 23 (1990) 311-358. MR 1039425.
Abstract, references, and article information   
View Article: PDF

[93] David E. Blair. Nonexistence of $4$-dimensional almost Kaehler manifolds of constant curvature . Proc. Amer. Math. Soc. 110 (1990) 1033-1039. MR 1043404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Cristián U. Sánchez. The tightness of certain almost complex submanifolds . Proc. Amer. Math. Soc. 110 (1990) 807-811. MR 1025282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Dusa McDuff. The structure of rational and ruled symplectic $4$-manifolds . J. Amer. Math. Soc. 3 (1990) 679-712. MR 1049697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Keizo Hasegawa. Minimal models of nilmanifolds . Proc. Amer. Math. Soc. 106 (1989) 65-71. MR 946638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] J. C. Gonzalez and D. Chinea. Quasi-Sasakian homogeneous structures on the generalized Heisenberg group $H(p,1)$ . Proc. Amer. Math. Soc. 105 (1989) 173-184. MR 973843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Shukichi Tanno. Variational problems on contact Riemannian manifolds . Trans. Amer. Math. Soc. 314 (1989) 349-379. MR 1000553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Franki Dillen, Leopold Verstraelen and Luc Vrancken. On problems of U. Simon concerning minimal submanifolds of the nearly Kaehler 6-sphere. Bull. Amer. Math. Soc. 19 (1988) 433-438. MR 932322.
Abstract, references, and article information   
View Article: PDF

[100] Marisa Fernández, Mark J. Gotay and Alfred Gray. Compact parallelizable four-dimensional symplectic and complex manifolds . Proc. Amer. Math. Soc. 103 (1988) 1209-1212. MR 955011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] David Jerison and John M. Lee. Extremals for the Sobolev inequality on the Heisenberg group and the CR Yamabe problem . J. Amer. Math. Soc. 1 (1988) 1-13. MR 924699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Andreas Floer. Morse theory for fixed points of symplectic diffeomorphisms. Bull. Amer. Math. Soc. 16 (1987) 279-281. MR 876964.
Abstract, references, and article information   
View Article: PDF

[103] Claude LeBrun. Orthogonal complex structures on $S\sp 6$ . Proc. Amer. Math. Soc. 101 (1987) 136-138. MR 897084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Jesús Gonzalo. Branched covers and contact structures . Proc. Amer. Math. Soc. 101 (1987) 347-352. MR 902554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Howard Jacobowitz. Simple examples of nonrealizable CR hypersurfaces . Proc. Amer. Math. Soc. 98 (1986) 467-468. MR 857942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] S. I. Goldberg. Nonnegatively curved contact manifolds . Proc. Amer. Math. Soc. 96 (1986) 651-656. MR 826497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Luis A. Cordero, M. Fernández and Manuel de León. Examples of compact non-K\"ahler almost K\"ahler manifolds . Proc. Amer. Math. Soc. 95 (1985) 280-286. MR 801339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Dusa McDuff. Remarks on the homotopy type of groups of symplectic diffeomorphisms . Proc. Amer. Math. Soc. 94 (1985) 348-352. MR 784191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Turgut Önder. Almost-quaternion $(m-1)$-substructures on $S\sp{4m-3}$ . Proc. Amer. Math. Soc. 90 (1984) 155-156. MR 722435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Claude R. LeBrun. Twistor CR manifolds and three-dimensional conformal geometry . Trans. Amer. Math. Soc. 284 (1984) 601-616. MR 743735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Bill Watson. New examples of strictly almost K\"ahler manifolds . Proc. Amer. Math. Soc. 88 (1983) 541-544. MR 699430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] J. J. Duistermaat. Convexity and tightness for restrictions of Hamiltonian functions to fixed point sets of an antisymplectic involution . Trans. Amer. Math. Soc. 275 (1983) 417-429. MR 678361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Turgut Önder. On quaternionic James numbers and almost-quaternion substructures on the sphere . Proc. Amer. Math. Soc. 86 (1982) 535-540. MR 671231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] David Fried. Polynomials on affine manifolds . Trans. Amer. Math. Soc. 274 (1982) 709-719. MR 675076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Thomas E. Cecil and Patrick J. Ryan. Focal sets and real hypersurfaces in complex projective space . Trans. Amer. Math. Soc. 269 (1982) 481-499. MR 637703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Mark J. Gotay. On coisotropic imbeddings of presymplectic manifolds . Proc. Amer. Math. Soc. 84 (1982) 111-114. MR 633290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Norio Ejiri. Totally real submanifolds in a $6$-sphere . Proc. Amer. Math. Soc. 83 (1981) 759-763. MR 630028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Franco Tricerri and Lieven Vanhecke. Curvature tensors on almost Hermitian manifolds . Trans. Amer. Math. Soc. 267 (1981) 365-398. MR 626479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] G. Burdet and M. Perrin. Cartan structures on contact manifolds . Trans. Amer. Math. Soc. 266 (1981) 583-602. MR 617553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Alan Weinstein. Lectures on Symplectic Manifolds. CBMS Regional Conference Series in Mathematics 29 (1977) MR MR598470.
Book volume table of contents


Results: 91 to 120 of 127 found      Go to page: 1 2 3 4 5